Pacific Journal of Mathematics

An intrinsic characterization of a class of minimal surfaces in constant curvature manifolds.

Gene Douglas Johnson

Article information

Source
Pacific J. Math., Volume 149, Number 1 (1991), 113-125.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644566

Mathematical Reviews number (MathSciNet)
MR1099786

Zentralblatt MATH identifier
0729.53053

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 49Q05: Minimal surfaces [See also 53A10, 58E12] 58E20: Harmonic maps [See also 53C43], etc.

Citation

Johnson, Gene Douglas. An intrinsic characterization of a class of minimal surfaces in constant curvature manifolds. Pacific J. Math. 149 (1991), no. 1, 113--125. https://projecteuclid.org/euclid.pjm/1102644566


Export citation

References

  • [1] R.L.Bryant, Conformal andminimal immersions ofcompact surfaces intothe 4-sphere, J.Differential Geom., 17,no. 3,(1982), 455-473.
  • [2] S.-S. Chern, Ontheminimal immersions ofthe two-sphere inaspaceofconstant curvature,Problems inAnalysis, Princeton Univ. Press, (1970), 27-40.
  • [3] H.B.Lawson, Complete minimal surfaces in Sz, Ann.of Math., 92 (1970), 335-374.
  • [4] M. Spivak, A Comprehensive Introduction to Differential Geometry, vol. 4, Pub- lish or Perish, 1975.
  • [5] F. W. Warner, Foundations of Differentiable Manifolds and Lie Groups, Scott, Foresman, 1971.
  • [6] H. B. Lawson, Surfaces minimales et la construction de Calabi-Penrose,Semi- naire Bourbaki, 1983/84, Asterisque, 121-122 (1985), 197-211.